Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Simplified definition of a group


Author: E. V. Huntington
Journal: Bull. Amer. Math. Soc. 8 (1902), 296-300
DOI: https://doi.org/10.1090/S0002-9904-1902-00898-7
This work is cited by: Bull. Amer. Math. Soc., Volume 40, Number 10 (1934), 698--701
MathSciNet review: 1557897
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1902-00898-7